UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 10 | Issue 2 | February 2023

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 1 Issue 6
November-2014
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1406029


Registration ID:
140323

Page Number

526-532

Share This Article


Jetir RMS

Title

Common Fixed Point’s Theorem Of Compatible Maps In Fuzzy Metric Space Using General Contractive Condition Of Integral Type

Abstract

The aim of this paper is to obtain two common fixed points theorem of compatible maps in fuzzy metric space using the general contractive condition of integral type. Our main result improves and extends several known results.

Key Words

Fuzzy set, compatible mappings, fuzzy metric space, common fixed point, integral type.

Cite This Article

"Common Fixed Point’s Theorem Of Compatible Maps In Fuzzy Metric Space Using General Contractive Condition Of Integral Type", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.1, Issue 6, page no.526-532, November-2014, Available :http://www.jetir.org/papers/JETIR1406029.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Common Fixed Point’s Theorem Of Compatible Maps In Fuzzy Metric Space Using General Contractive Condition Of Integral Type", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.1, Issue 6, page no. pp526-532, November-2014, Available at : http://www.jetir.org/papers/JETIR1406029.pdf

Publication Details

Published Paper ID: JETIR1406029
Registration ID: 140323
Published In: Volume 1 | Issue 6 | Year November-2014
DOI (Digital Object Identifier):
Page No: 526-532
Country: Saharanpur, Uttar Pradesh, India .
Area: Applied Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0003203

Print This Page

Current Call For Paper

Jetir RMS